CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
Michelle62 Views: 53,047
Published: 13 years ago
 
This is a reply to # 71,882

Re: Mirena IUD Side Effects


I had it removed last week......I feel like a new person. No more anger, fatigue, thirst, etc etc etc. I am also losing weight at an amazing rate!!!!!!!!All is good!!!!!!!!!!!!!!!!!!!!!! I really think everyone with a problem should have it removed, it is poison in our systems!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.641 sec, (1)